Aa
A
A
Close
Avatar universal
Temporary Hearing loss
Dear Dr. of Audiology,



I understand that Asparin is considered ototoxic if taken in high dosage. My question is, if hearing loss is reversible with the discontinuation of asparin if someone experience temporary hearing loss what exactly does asparin affect in the ear to cause temporary hearing loss?  I know that other ototoxic drug can cause hearing damage to the ear which is not reversible. For ototoxic drugs like asparin which only cause temporary hearing loss which I guess does not damage any part of the hearing system then what does it do to the hearing system to cause temporary hearing loss?

Can you help me understand abit more about the above question?





Many thanks





Robby








Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hearing Loss Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank